MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. DORADO PTA DILATATON CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. DORADO PTA DILATATON CATHETER; PTA BALLOON DILATATION CATHETER
Model Number DR8084
Medical Device Problem Codes Retraction Problem (1536); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation.The company is still investigating the issue currently.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model dr8084 pta balloon dilatation catheter allegedly became stuck, and the distal tip detached inside the introducer sheath.The balloon and sheath were removed as a single unit.No further devices were needed to finish the procedure.There was no reported patient injury.This information was received from one source.The patient was a (b)(6) year old female who weighed (b)(6).
 
Additional Manufacturer Narrative
H10: the device was returned to bd for evaluation.The investigation is confirmed for shaft detachment as the catheter was detached distally from the glue butt joint.The investigation is inconclusive for a retraction issue as the sheath was cut before being returned.Based on the information available, the definitive root cause is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model dr8084 pta balloon dilatation catheter allegedly became stuck, and the distal tip detached inside the introducer sheath.The balloon and sheath were removed as a single unit.No further devices were needed to finish the procedure.This information was received from one source.This malfunction did involve a patient and there was no reported patient injury.The patient was a 29-year-old female who weighed 119 pounds.

Brand Name
DORADO PTA DILATATON CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8824315
Report Number2020394-2019-01843
Device Sequence Number2348717
Product Code DQY
UDI-Device Identifier00801741059254
UDI-Public(01)00801741059254
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberDR8084
Device Catalogue NumberDR8084
Device Lot Number93ND0149
Initial Date Received by Manufacturer 06/30/2019
Supplement Date Received by Manufacturer09/30/2019
Initial Report FDA Received Date07/24/2019
Supplement Report FDA Received Date10/14/2019
Patient Sequence Number1